# SDR DALA2022120907948

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 88,562 hours, 41,504 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3233 -ATB- FLIGHT CREW PERFORMED AN AIR TURN BACK TO LAX DUE TO HIGH #2 VIBRATION. MAINTENANCE FOUND METAL IN THE TAIL PIPE. CORRECTIVE ACTION: ENGINE CHANGE IN PROGRESS.
